# SDR 04FDEA02873

- Difficulty date: October 5, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- Engine: Ge CF66D
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: AKC70112
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5240-82048.  TAILCONE-PATIO DOOR HINGE REPAIR P/N AKC7011.      CLOSING ACTI0N ON 10/05/04.  ON N/R S00019 COMPLIED WITH EA 8-5240-82048.
